# SDR ASAA0946227

- Difficulty date: July 13, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 697818855
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT STA 727C IS DENTED AT STR 24R.  CUT OUT DAMAGED AREA, LOCATED AND DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED FRAME REPAIR ANGLE.
